Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Convergence of Renormalization Group Transformations of Gibbs Random Field

Pages : 135-151

DOI : 10.3844/jmssp.2016.135.151

Published On : July 27, 2016

Measure of Departure from Partial Symmetry for Square Contingency Tables

Pages : 152-156

DOI : 10.3844/jmssp.2016.152.156

Published On : August 9, 2016

Asymptotic Properties of Local Sampling on Manifold

Pages : 157-175

DOI : 10.3844/jmssp.2016.157.175

Published On : August 26, 2016

Adapted Newton-Kantorovich Methods for Nonlinear Integral Equations

Pages : 176-181

DOI : 10.3844/jmssp.2016.176.181

Published On : July 2, 2016

Sparse Sliced Inverse Quantile Regression

Pages : 192-200

DOI : 10.3844/jmssp.2016.192.200

Published On : September 10, 2016

A Note on Improved Young Type Inequalities with Kantorovich Constant

Pages : 201-205

DOI : 10.3844/jmssp.2016.201.205

Published On : October 4, 2016